MAUDE Adverse Event Report: B. Braun Melsungen AG Perfusor®; Pump, Infusion

B. Braun Melsungen AG Perfusor®; Pump, Infusion
Catalog Number 8713031U
Medical Device Problem Codes Device Alarm System (1012); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Perfusor®
Common Device Name
Pump, Infusion
Manufacturer (Section D)
B. Braun Melsungen AG
carl-braun strabe 1
melsungen 34212
GM  34212
Manufacturer (Section G)
B. Braun Melsungen AG
carl-braun strabe 1
melsungen 34212
GM   34212
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18180
+1(833)435-1464
MDR Report Key50122216
Report Number9610825-2026-00393
Device Sequence Number21452280
Product Code FRN
UDI-Device Identifier04046964797958
UDI-Public(01)04046964797958(11)250804(10)25205A5001
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713031U
Device Lot Number25205A5001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown